# SDR SIMA993011

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3617 - EMERGENCY LIGHTS DO NOT ILLUMINATE IN SEVERAL LOCATIONS.  REMOVED BATTERY PACK AT 61WL AND 62WL.  OPERATIONAL CHECK GOOD.  (M)
